# SDR DALA2023070305338

- Difficulty date: June 1, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N375NC
- Make and model: Airbus A320-212
- Aircraft serial: 1789
- Aircraft time: 60,905 hours, 29,009 cycles
- System (JASC): 7601 · Engine Synchronizing
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3275 STRONG FIRE SMELL FROM ENG ONE ON STUTDOWN STRONG EXHAUST SMELL ON THE FLT DECK MOMENTARLY. CORRECTIVE ACTION: R/R #1 ENGINE RIGHT COWL ACTUATOR LEAKING. (4743986)
